Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2005, 1:50 PM MDT for Colfax County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2005, 1:50 PM MDT (19:50 UTC)
- Expired
- May 29, 2005, 2:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 198 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.8 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 291950 SVRABQ NMC007-292030- /O.NEW.KABQ.SV.W.0039.050529T1950Z-050529T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 150 PM MDT SUN MAY 29 2005 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO * UNTIL 230 PM MDT * AT 149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST CENTRAL COLFAX COUNTY...OR ABOUT 19 MILES SOUTHWEST OF DES MOINES...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EAST CENTRAL COLFAX COUNTY AROUND 200 PM MDT... RURAL EXTREME EAST CENTRAL COLFAX COUNTY AROUND 210 PM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3681 10425 3651 10426 3650 10401 3678 10401 $$ 23
2 follow-up statements
000 WWUS55 KABQ 292018 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 219 PM MDT SUN MAY 29 2005 NMC007-292030- /O.CON.KABQ.SV.W.0039.000000T0000Z-050529T2030Z/ COLFAX- 219 PM MDT SUN MAY 29 2005 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL COLFAX COUNTY UNTIL 230 PM MDT... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST CENTRAL COLFAX COUNTY...OR ABOUT 19 MILES SOUTHEAST OF RATON...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EAST CENTRAL COLFAX COUNTY AROUND 200 PM MDT... LAT...LON 3681 10425 3651 10426 3650 10401 3678 10401 $$ 23
000 WWUS55 KABQ 292029 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT SUN MAY 29 2005 NMC007-292040- /O.EXP.KABQ.SV.W.0039.000000T0000Z-050529T2030Z/ COLFAX- 230 PM MDT SUN MAY 29 2005 ...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR EAST CENTRAL COLFAX COUNTY AT 230 PM MDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3681 10425 3651 10426 3650 10401 3678 10401 $$ 23
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 10:20 AM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 29, 10:20 AM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1020 AM MDT SUN MAY 29 2005 .UPDATE...FLOOD WARNING FOR TAOS COUNTY EXTENDED UNTIL 1100 AM MDT MONDAY MORNING. SHOWERS AND BUILDING TSTMS ALREADY LINING UP ALONG THE EAST SLOPES OF THE SANGRES SO TWEAKED FORECAST THERE. OTHERWISE NO CHANGES. && .PREV DISCUSSION 330 AM MDT SUN MAY 29 2005... FORECAST CHALLENGES THROUGH THE SHORT TERM CONCERN TEMPERATURES AS WELL AS POP CHANCES. OVERALL INTEGRITY OF GRIDS IN GREAT SHAPE WITH ONLY A FEW ADJUSTMENTS MADE. UPPER LEVEL LOW PLAGUING THE NW CORNER OF OLD MEXICO HAS SHIFTED EAST...HOWEVER MOISTURE THRU ATMOSPHERIC COLUMN IN SW NM REMAINS HIGH AS PRECIPITABLE WATER VALUES PUSH 0.75 INCHES. MODELS STILL PROJECTING SURFACE BOUNDARY TO MOVE INTO THE NE ZONES BY LATE IN THE AFTERNOON. APPEARS THIS FEATURE IS A BIT SLOWER THAN PREVIOUSLY FORECAST...THUS HAVE PLACED THE HIGHEST POPS DURING THE EVENING HOURS. EXPECT STORMS TO DEVELOP OVER THE HIGHER TERRAIN AND ROLL INTO THE PLAINS. ADDITIONALLY...SHORT WAVE OVER AZ PROGGED TO TRACK THROUGH NM AND INTERACT WITH BOUNDARY LAYER UPSLOPE FLOW IN THE WAKE OF SURFACE BOUNDARY TO PROVIDE SIGNIFICANT VERTICAL ASCENT. ANTICIPATE MCS TO EVOLVE NEAR SFC FRONT OVER SE CO/NE NM...TRACKING E/SE INTO PANHANDLES OF OK/TX. SWODY1 HAS AFOREMENTIONED AREA PEGGED UNDER A SLIGHT RISK FOR LARGE HAIL AND DAMAGING WINDS WITH AN ISOLD TORNADO POSSIBLE WITHIN SUPERCELLS NEAR LOW LEVEL SHEAR ZONE. THERE MAY BE A VERY WEAK E CANYON WIND LATE TONIGHT/EARLY SUN MORNING AS BOUNDARY TRIES TO PUSH TOWARD THE CENTRAL MOUNTAINS. MODELS ARE SUGGESTING FRONT WILL STALL OUT OVER THE HIGH PLAINS FOR MON...THUS BEST THREAT FOR PCPN WILL BE ALONG ERN SLOPES OF SANGRES EASTWARD TO THE TEXAS STATE BORDER. ERN PLAINS MAY BE FIGHTING WITH STRATUS AGAIN FOR MON MORNING/EARLY AFTERNOON...INHIBITING INCOMING SOLAR AND KEEPING TEMPERATURES IN THE 60S/70S. NEVER THE LESS...ALL FORECAST MODELS PROJECTING SIGNIFICANT PCPN POSSIBLE AS SHORT WAVE TRACKS THROUGH SRN CO/NRN NM. ANY SFC HEATING WILL ALLOW STORMS TO RAPIDLY DEVELOP AND BECOME SUPERCELLULAR AS SIGNIFICANT SHEAR WILL BE PRESENT. SWODY2 HAS AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN IN SLIGHT RISK. MEANWHILE...DRYING EXPECT INTO THE WRN ZONES AS 500MB FLOW INCREASES. ANTICIPATE THESE WINDS TO TRANSPORT TO THE SFC AND ALLOW FOR WINDY CONDITIONS AS WELL AS SCOURING OF MOISTURE. REDUCED POP CHANCES OVER THE WRN ZONES FOR THIS REASON. CUT PCPN CHANCES FOR TUESDAY WITH THE EXCEPTION OF THE NE QUADRANT OF THE STATE AS NW FLOW ALOFT PERSISTS. SFC FRONT BECOMES MORE OF A DRY LINE SCENARIO FOR THE AFTERNOON...PUSHING INTO TX. EXPECT THIS FEATURE TO SLOSH BACK AND FORTH IN A DIURNAL PATTERN OVER THE ERN PLAINS FOR THE REMAINDER OF WORK WEEK...KEEPING AN ISOLD CHANCE FOR THUNDERSTORMS IN THE FORECAST. TWO CLOSED OFF LOWS PROGGED ON BOTH GFSLR AND DGEX TO AFFECT THE COUNTRY LATE IN THE WEEK. FIRST WILL TRACK ALONG CANADIAN BORDER...WITH BRUNT OF ACTIVITY STAYING NORTH OF THE STATE. SECOND LOW TO SWING THRU THE BAJA AND WEAKEN OVER NM. THERE MAY BE AN UPTICK IN PCPN OVER THE SRN/ERN ZONES FOR FRI/SAT TIME FRAME IN RESPONSE TO THIS SYSTEM. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 86 54 82 49 / 0 0 10 0 GALLUP.......................... 78 47 77 42 / 20 20 0 0 GRANTS.......................... 79 49 79 45 / 20 20 0 10 GLENWOOD........................ 80 52 85 53 / 20 20 0 0 CHAMA........................... 72 39 68 36 / 30 30 30 10 LOS ALAMOS...................... 74 49 72 44 / 20 20 20 10 RED RIVER....................... 67 39 64 33 / 40 50 40 20 TAOS............................ 75 46 72 39 / 30 30 20 20 SANTA FE........................ 75 46 75 45 / 30 30 20 20 SANTA FE AIRPORT................ 78 48 78 47 / 30 30 20 20 ESPANOLA........................ 80 46 79 45 / 20 20 20 10 ALBUQUERQUE HEIGHTS............. 83 59 82 56 / 20 20 0 20 ALBUQUERQUE VALLEY.............. 84 56 83 53 / 20 20 0 10 ALBUQUERQUE FOOTHILLS........... 81 57 80 54 / 30 30 10 20 ALBUQUERQUE WEST MESA........... 83 58 82 55 / 20 20 0 10 SOCORRO......................... 84 55 85 55 / 20 20 0 10 SANDIA PARK/CEDAR CREST......... 74 45 71 45 / 40 30 20 20 MORIARTY/ESTANCIA............... 77 42 75 43 / 30 30 20 20 CARRIZOZO....................... 81 52 83 54 / 20 20 0 20 RUIDOSO......................... 74 40 74 48 / 30 30 10 20 RATON........................... 73 45 66 45 / 40 60 40 30 LAS VEGAS....................... 74 45 69 45 / 30 40 40 30 ROY............................. 72 49 63 48 / 40 60 40 30 CLAYTON......................... 73 51 62 50 / 40 60 40 30 SANTA ROSA...................... 80 54 73 54 / 30 40 20 30 TUCUMCARI....................... 81 56 72 55 / 20 50 30 30 FORT SUMNER..................... 83 54 73 58 / 20 40 20 30 CLOVIS.......................... 82 56 72 57 / 20 50 30 30 PORTALES........................ 83 56 74 56 / 20 40 30 30 ROSWELL......................... 86 61 84 60 / 20 30 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46
Hazardous weather outlook, May 29, 6:00 AM MDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN MAY 29 2005 NMZ001>021-026-301200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 538 AM MDT SUN MAY 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY OVER THE NORTHEAST CORNER OF THE STATE STRETCHING FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS TO THE TEXAS STATE BORDER THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS AS WELL AS AN ISOLATED TORNADO ARE POSSIBLE AS A COLD FRONT SWINGS THROUGH THE NORTHEAST CORNER OF NEW MEXICO. HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. THE MAIN AREA OF CONCERN INCLUDE THE CABRESTO CREEK AND RED RIVER...WHERE A FLOOD WARNING CONTINUES. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR MEMORIAL DAY. PRECIPITATION WILL DEVELOP DURING THE AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG GUSTY WINDS. HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. SIGNIFICANT PRECIPITATION THIS WEEKEND COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR MANY AREAS ACROSS NORTHERN AND EASTERN NEW MEXICO. REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. VISIT HTTP://WWW.SRH.NOAA.GOV/ABQ FOR THE LATEST WARNINGS AND STATEMENTS OR STAY TUNED TO NOAA WEATHER RADIO. DPORTER
In the hours before
Special weather statement, May 29, 12:45 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1245 PM MDT SUN MAY 29 2005 NMZ004-005-011-291915- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS- ...STRONG THUNDERSTORM MOVING WESTERN SAN MIGUEL COUNTY... AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES SOUTHWEST OF MONTEZUMA. MOVEMENT WAS SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOS MONTOYAS...MINERAL HILL...OJITOS FRIOS...ROMEROVILLE...SAN ANTONIO AND SAN GERONIMO.
Special weather statement, May 29, 12:55 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1255 PM MDT SUN MAY 29 2005 NMZ007-291930- FAR NORTHEAST PLAINS- ...STRONG THUNDERSTORM MOVING OVER EASTERN UNION COUNTY... AT 1253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES WEST OF SENECA. MOVEMENT WAS SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL UNION COUNTY. 23
Special weather statement, May 29, 1:18 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 118 PM MDT SUN MAY 29 2005 NMZ003-004-291945- SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- ...STRONG THUNDERSTORM MOVING ... AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING BRIEF HEAVY RAIN...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES WEST OF TESUQUE. MOVEMENT WAS SOUTHEAST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE AGUA FRIA. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
Special weather statement, May 29, 1:18 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 118 PM MDT SUN MAY 29 2005 NMZ003-004-291945- SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- ...STRONG THUNDERSTORM MOVING OVER WESTERN SANTA FE COUNTY... AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING BRIEF HEAVY RAIN...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES WEST OF TESUQUE. MOVEMENT WAS SOUTHEAST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE AGUA FRIA. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
Special weather statement, May 29, 1:21 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 121 PM MDT SUN MAY 29 2005 NMZ015-292000- LOWER RIO GRANDE VALLEY- ...STRONG THUNDERSTORM MOVING CENTRAL SOCORRO COUNTY... AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING BRIEF HEAVY RAIN...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES NORTHWEST OF BOSQUE DEL APACHE REFUGE. MOVEMENT WAS SOUTHEAST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL SOCORRO COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
Special weather statement, May 29, 1:25 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 125 PM MDT SUN MAY 29 2005 NMZ005-292015- NORTHEAST HIGHLANDS- ...STRONG THUNDERSTORM MOVING OVER EASTERN COLFAX AND WESTERN UNION COUNTIES... AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING BRIEF HEAVY RAIN...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES SOUTHWEST OF CAPULIN. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL COLFAX COUNTY AND RURAL WEST CENTRAL UNION COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 34 min |
| May 29, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 29, 5:56 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 42 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.